# SDR SWAA2022053197674

- Difficulty date: April 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS312 TO BS328 AT RBL59 AND WL208.1 AT FWD GALLEY AREA 2022-207238. REPLACED ANGLE - SUPPORT LOCATED AT INNER CHORD BTW BS294.5 TO BS328 AT RBL59 AND WL208.1 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8310 REV:- SHEET 23.
